Home|Journals|Articles by Year

Directory for Medical Articles
 

Case Report

Ann Med Res. 2010; 17(1): 55-57


A Case with Thrombocytopenia Developing after Tirofiban Treatment

  Nusret Açıkgöz*, Necip Ermiş*, Mehmet Cansel*, Jülide Yağmur*, Hasan Pekdemir*, Ramazan Özdemir*.


Abstract

 

Platelets have a central role in many cardiovascular events. Tirofiban is a glycoprotein (GP) IIb/IIIa receptor inhibitor that prevents platelet aggregation. In this report, it was aimed to  review the thrombocytopenia induced by tirofiban treatment and other causes of thrombocytopenia.

Key Words: Tirofiban, Thrombocytopenia, GP IIb/IIIa İnhibitors

 






Full-text options


Share this Article



Online Article Submission
• ejmanager.com
• ojshosting.net







Do you want to use OJS for your journal ?
work with an experienced partner
www.OJSHosting.net

eJManager.com
Review(er)s Central
About BiblioMed
License Information
Terms & Conditions
Privacy Policy
Contact Us

The articles in Bibliomed are open access articles licensed under the terms of the Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License (https://creativecommons.org/licenses/by-nc-sa/4.0/) which permits unrestricted, non-commercial use, distribution and reproduction in any medium, provided the work is properly cited.